A 32-year-old male asked:
Post appendectomy tightness in left knee cap, pain when i move it. i spent most of the day after surgery walking around, then all of a sudden this began. on levaquin, (levofloxacin) but have only had 1 dose.
1 doctor answer • 1 doctor weighed in
Internal Medicine 21 years experience
Side effect: Levaquin (levofloxacin) can cause tendonitis, but only one dose is unlikely to be reason, but not impossible. Another thought would be that you favored the left leg while walking around post surgery and it is slightly inflamed? If it continues, ask your MD about switching antibiotics.
3.4k viewsAnswered >2 years ago
Last updated Dec 14, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.